Geometric regularity versus functional regularity
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, p. 277-283
@article{ASNSP_1987_4_14_2_277_0,
     author = {Amar, Eric},
     title = {Geometric regularity versus functional regularity},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {2},
     year = {1987},
     pages = {277-283},
     zbl = {0641.32013},
     mrnumber = {939630},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_2_277_0}
}
Amar, E. Geometric regularity versus functional regularity. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, pp. 277-283. http://www.numdam.org/item/ASNSP_1987_4_14_2_277_0/

[1] E. Amar Cohomologie Complexe et applications J. London Math. Soc. (2) 29, 127-140 (1984). | MR 734998 | Zbl 0583.32033

[2] E. Amar Non division dans A∞(Ω) Math. Z. 188, 493-511 (1985). | MR 774554 | Zbl 0547.32010

[3] G. Galusinski Rétractions holomorphes régulières. To appear in Math. Zeit. | MR 913658

[4] L. Hormander An introduction to Comples Analysis in several variables. University Series. Princeton (1966). | MR 203075 | Zbl 0138.06203

[5] J.J. Kohn Global regularity of ∂ on weakly pseudo convex manifolds. T.A.M.S. 181, 273-292 (1975). | MR 344703 | Zbl 0276.35071

[6] J.C. Tougeron Idéaux de fonctions différentiables. Ergebnisse der Mathematik. Band 71 (1972). | MR 440598 | Zbl 0251.58001

[7] A. Sebbar Thèse, Université Bordeaux I (1985).